MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1833
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6)2025, this patient underwent an endovascular treatment on the thoracic aorta for an unknown indication using a fenestrated physician-modified endograft (non-gore device; zenith alpha) and gore® dryseal flex introducer sheath.During the procedure, a dryseal valve leakage was found following the insertion of the sheath into the patient.Saline was leaked from the valve and bleeding could not be stopped.The physician attempted to inflate the valve for multiple times; however, the same things happened again.Another sheath was used for the procedure.The patient tolerated the procedure.The reporting physician commented as follows: the sheath was used appropriately as usual.Device malfunction was suspected.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Emdr section h6, codes c19 and d14 updated to reflect results of product history review/investigation/product evaluation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Product investigation report conclusion: the reported failure mode, valve leakage following insertion into the patient, could not be independently confirmed.During the evaluation, the sheath valve was aspirated and inflated then the sheath was then flushed per the ifu, and no leakage was observed throughout the evaluation.The root cause of the reported failure mode could not be established with the available information.Evaluation summary: the gore® dryseal flex introducer sheath was prepared per ifu steps (gore® dryseal valve aspirated and inflated, as well as gore® dryseal flex introducer sheath flushed).No issues were encountered, while following the steps in the ifu, with the gore® dryseal flex introducer sheath preparation.The root cause of the observed ¿dryseal valve leakage¿ of the gore® dryseal flex introducer sheath was not determined because no issues were encountered when preparing the gore® dryseal flex introducer sheath per applicable ifu steps.Based on the available information, there is no indication of a manufacturing deficiency.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23059634
Report Number3007284313-2025-04250
Device Sequence Number15905049
Product Code DYB
UDI-Device Identifier00733132630042
UDI-Public(01)00733132630042(17)280324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF1833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale